“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 17753
School of Mathematics
  Title:   Traveling Wave Solution for a Hyperbolic Differential Equation
  Author(s):  Abdolrahman Razani (Joint with E. Sengelen Sevim)
  Status:   Published
  Journal: Lobachevskii J. Math.
  Vol.:  45
  Year:  2024
  Pages:   2932-2944
  Supported by:  IPM
The existence of weak and strong detonation waves for a version of the Majda’s model is proved. In fact, the existence of traveling wave solutions for an exothermic combustion involving more than one reaction is studied.

Download TeX format
back to top
scroll left or right